# SDR SWAA2013030813476

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 50,841 hours, 40,435 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: BN002391
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR AFT LOWER FRAME CRACKED.  REMOVED AND REPLACED DOOR PER MM.
